Tohoku Mathematical Journal

On the growth order of an algebroid function with radially distributed values in the unit disk

Nan Wu and Jian-Hua Zheng

Full-text: Open access


For an algebroid function in the unit disk of finite lower order with a deficient value, we can estimate its growth order in terms of the convergence exponent of the points of the deficient value and other distinct values not lying on a radial system and the maximal difference of the arguments of adjacent rays.

Article information

Tohoku Math. J. (2), Volume 66, Number 3 (2014), 409-425.

First available in Project Euclid: 8 October 2014

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 30D10: Representations of entire functions by series and integrals
Secondary: 30D20: Entire functions, general theory 30B10: Power series (including lacunary series) 34M05: Entire and meromorphic solutions

Algebroid function order deficient value


Wu, Nan; Zheng, Jian-Hua. On the growth order of an algebroid function with radially distributed values in the unit disk. Tohoku Math. J. (2) 66 (2014), no. 3, 409--425. doi:10.2748/tmj/1412783205.

Export citation


  • J. M. Chang, Radially distributed values of meromorphic functions, J. Math. Anal. Appl. 319 (2006), 34–44.
  • A. Edrei and W. H. J. Fuchs, Bounds for the number of deficient value of certain classes of meromorphic functions, Proc. London Math. Soc. 12 (1962), 315–344.
  • A. Edrei, Meromorphic functions with three radially distributed values, Trans. Amer. Math. Soc. 78 (1955), 276–293.
  • W. K. Hayman, Meromorphic functions, Oxford Math. Monogr., Clarendon Press, Oxford, 1964.
  • W. K. Hayman, Angular value distribution of power series with gaps, Proc. London Math. Soc. 24 (1972), 590–624.
  • Y. Z. He and X. Z. Xiao, Algebroid functions and ordinary differential equations (in Chinese), Science Press of China, Beijing, 1988.
  • D. C. Sun and J. R. Yu, On the distribution of values of random Dirichlet series. II, Chinese Ann. Math. Ser. B 11 (1990), 33–44.
  • N. Toda, Sur les directions de Julia et de Borel des fonctions algébroıdes, Nagoya Math. J. 34 (1969), 1–23.
  • M. Tsuji, Potential theory in modern function theory, Maruzen Co. LTD., Tokyo, 1959.
  • S. J. Wu, Angular distribution and growth of meromorphic functions, Sci. China Ser. A 36 (1993), 791–802.
  • N. Wu and Z. X. Xuan, Common Borel radii of an algebroid function and its derivative, Results Math. 62 (2012), no. 1–2, 89–101.
  • N. Wu and J. H. Zheng, On the growth of an algebroid function with radially distributed values, Ann. Pol. Math. to appear.
  • L. Yang, Value distribution and new research, Springer-Verlag, Berlin, 1993.
  • L. Yang and C. C. Yang, Angular distribution of values of $ff'$, Sci. China Ser. A 37 (1994), 284–294.
  • L. Z. Yang, Sums of deficiencies of algebroid functions, Bull. Austral. Math. Soc. 42 (1990), 191–200.
  • Q. D. Zhang, Distribution of Borel radii of meromorphic functions in the unit disc (in Chinese), Acta Math. Sinica (Chin. Ser.) 42 (1999), no. 2, 351–358.
  • J. H. Zheng, Value distribution of meromorphic functions, Springer-Verlag, Berlin, 2010.
  • J. H. Zheng, On value distribution of meromorphic functions with respect to arguments I, Complex Var. Elliptic Equ. 56 (2011), 271–298.
  • J. H. Zheng, On transcendental meromorphic functions with radially distributed values, Sci. China Ser. A 47 (2004), 401–416.